# SDR SWAA2022030222062

- Difficulty date: February 16, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H AFT #3 FLOOR BOARD CAP STRIP HAS CORROSION ON BOTTOM SIDE. / REMOVED AND REPLACED AFT CARGO L/H AFT #3 FLOOR BOARD CAP STRIP PER AMM 25-52-10.CHANGED ATA CODE TO 53-98 CORROSION
